# SDR CA190311017

- Difficulty date: February 27, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 533409
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING CLIMB THE CREW RECEIVED A GEAR DISAGREE MSG, THEY RAN THE QRH, DECLARED AN EMERGENCY AND RETURNED TO LAND. (SEE ALSO FAA SDR #2019081704052/VNAA2019022611101) (TC# 20190311017)
